Alert archive / Massachusetts / Small Craft Advisories in 2014
Small Craft Advisory 56, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Apr 19, 2014, 3:39 AM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2014, 3:39 AM EDT (07:39 UTC)
- Expired
- Apr 20, 2014, 3:46 AM EDT
- In force
- 24 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
088 WHUS71 KBOX 190739 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 339 AM EDT SAT APR 19 2014 ANZ250-254-191545- /O.CAN.KBOX.SW.Y.0010.000000T0000Z-140420T0900Z/ /O.NEW.KBOX.SC.Y.0056.140419T0739Z-140420T1600Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 339 AM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-191545- /O.CAN.KBOX.SW.Y.0010.000000T0000Z-140419T1400Z/ /O.NEW.KBOX.SC.Y.0056.140419T0739Z-140420T0000Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 339 AM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-191545- /O.NEW.KBOX.SC.Y.0056.140419T1600Z-140420T0000Z/ BOSTON HARBOR- 339 AM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * WINDS AND SEAS...NORTHWEST AROUND WINDS 15 KT WITH GUSTS UP TO 25 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-256-191200- /O.EXT.KBOX.SW.Y.0010.000000T0000Z-140419T1200Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 339 AM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING... * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
5 follow-up statements
021 WHUS71 KBOX 191102 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 702 AM EDT SAT APR 19 2014 ANZ255-256-191215- /O.CAN.KBOX.SW.Y.0010.000000T0000Z-140419T1200Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 702 AM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. SEAS ALONG THE SOUTHERN OCEAN WATERS THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ANZ250-254-191915- /O.CON.KBOX.SC.Y.0056.000000T0000Z-140420T1600Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 702 AM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY... * WINDS AND SEAS...NORTH WINDS 5 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-191915- /O.CON.KBOX.SC.Y.0056.000000T0000Z-140420T0000Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 702 AM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-191915- /O.CON.KBOX.SC.Y.0056.140419T1600Z-140420T0000Z/ BOSTON HARBOR- 702 AM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST AROUND WINDS 15 KT WITH GUSTS UP TO 20 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
412 WHUS71 KBOX 191429 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1029 AM EDT SAT APR 19 2014 ANZ250-254-192230- /O.CON.KBOX.SC.Y.0056.000000T0000Z-140420T1600Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1029 AM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-192230- /O.CON.KBOX.SC.Y.0056.000000T0000Z-140420T0000Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 1029 AM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-192230- /O.CON.KBOX.SC.Y.0056.140419T1600Z-140420T0000Z/ BOSTON HARBOR- 1029 AM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. WAVES AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
584 WHUS71 KBOX 191822 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 222 PM EDT SAT APR 19 2014 ANZ230-251-191930- /O.CAN.KBOX.SC.Y.0056.000000T0000Z-140420T0000Z/ BOSTON HARBOR-MASSACHUSETTS BAY AND IPSWICH BAY- 222 PM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST WIND GUSTS ARE EXPECTED TO REMAIN LESS THAN 25 KT THROUGH THIS AFTERNOON. $$ ANZ255-200230- /O.EXB.KBOX.SC.Y.0056.140420T0000Z-140420T1600Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 222 PM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT SUNDAY. * WINDS AND SEAS...NORTHEAST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-200230- /O.EXT.KBOX.SC.Y.0056.000000T0000Z-140420T2100Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 222 PM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT SUNDAY... * WINDS AND SEAS...NORTH WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-200230- /O.CON.KBOX.SC.Y.0056.000000T0000Z-140420T1600Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 222 PM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
124 WHUS71 KBOX 200224 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1024 PM EDT SAT APR 19 2014 ANZ250-201030- /O.CON.KBOX.SC.Y.0056.000000T0000Z-140420T1600Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 1024 PM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-201030- /O.CON.KBOX.SC.Y.0056.000000T0000Z-140420T2100Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1024 PM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY... * WINDS AND SEAS...NORTHEAST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-201030- /O.CON.KBOX.SC.Y.0056.000000T0000Z-140420T1600Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1024 PM EDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
158 WHUS71 KBOX 200746 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 346 AM EDT SUN APR 20 2014 ANZ254-201600- /O.CAN.KBOX.SC.Y.0056.000000T0000Z-140420T2100Z/ /O.NEW.KBOX.SW.Y.0011.140420T0746Z-140420T2100Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 346 AM EDT SUN APR 20 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ255-201600- /O.CAN.KBOX.SC.Y.0056.000000T0000Z-140420T1600Z/ /O.NEW.KBOX.SW.Y.0011.140420T0746Z-140420T2100Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 346 AM EDT SUN APR 20 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ250-200900- /O.CAN.KBOX.SC.Y.0056.000000T0000Z-140420T1600Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 346 AM EDT SUN APR 20 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT LEVELS. $$ ANZ256-201600- /O.NEW.KBOX.SW.Y.0011.140420T1200Z-140420T2100Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 346 AM EDT SUN APR 20 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 1:45 AM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 19, 1:45 AM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
145 AM EDT SAT APR 19 2014
.SYNOPSIS...
A WEAKENING COLD FRONT WILL MOVE ACROSS SOUTHERN NEW
ENGLAND EARLY THIS MORNING. HIGH PRESSURE WILL THEN BUILD OVER THE
REGION BRINGING DRY AND PLEASANT WEATHER SATURDAY THROUGH MONDAY.
LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL LIKELY BRING A PERIOD
OF WET WEATHER TO THE REGION SOMETIME LATE TUESDAY INTO A GOOD
PORTION OF WEDNESDAY. ANOTHER HIGH BUILDS IN WITH DRY... PLEASANT
CONDITIONS INTO LATE NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
145 AM UPDATE...
A COLD FRONT WILL CROSS THE REGION EARLY THIS MORNING. VERY LITTLE
MOISTURE IS AVAILABLE WITH THE FRONT...SO JUST EXPECT A CONTINUATION
OF SOME MID/HIGH LEVEL CLOUDINESS. LOW TEMPS WILL MAINLY BE IN THE
30S...BUT SOME UPPER 20S ARE EXPECTED ACROSS PORTIONS OF SOUTHWEST
NH/NORTHWEST MA.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
SATURDAY...
THE COLD FRONT MOVES OFFSHORE SATURDAY MORNING. THE TRAILING UPPER
TROUGH CROSSES NEW ENGLAND BETWEEN 12Z AND 18Z. THERE IS SOME
CONCERN FOR ADDITIONAL CLOUDS POPPING AS THE COLDEST AIR MOVES
OVERHEAD. BUT THE FORECAST MOISTURE CONTENT OF THE AIRMASS
DIMINISHES...SO WE WILL FOLLOW MODEL TRENDS AND GO WITH CLEARING
SKIES. THE SOLAR HEATING AND COOLING TEMPS ALOFT WILL ALLOW FOR
DEEP MIXING OF THE AIRMASS WITH THE MIXED LAYER REACHING TO AT
LEAST 900 MB AND PROBABLY TO 850 MB. WINDS IN THIS LAYER TOMORROW
WILL REACH AT LEAST 25 KNOTS...AND THERE ARE SOME MODEL
INDICATIONS OF 30 KNOTS. THIS WOULD MEAN GUSTS OF 30-35 MPH MIXING
TO THE SURFACE TOWARD MIDDAY AND THE AFTERNOON.
TEMPS AT 850 MB WILL BE 0C TO -2C...THE NAM SUGGESTS -4C. WITH
FULL MIXING THIS WOULD SUPPORT MAX TEMPS IN THE MID 50S TO AROUND
60. THE BUILDING SURFACE PRESSURES SHOULD BE HIGH ENOUGH TO ADD
ANOTHER 1-2F TO THESE EXPECTATIONS. WE WILL FORECAST MID 50S TO
LOWER 60S.
SATURDAY NIGHT...
HIGH PRESSURE IN QUEBEC BUILDS OVER NEW ENGLAND. EXPECT CLEAR
SKIES AND LIGHT WINDS WITH DEWPOINTS IN THE 20S AND LOWER 30S.
RADIATIONAL COOLING SHOULD ALLOW MIN TEMPS IN THE UPPER 20S AND
30S.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
HIGHLIGHTS...
* DRY SUNDAY AND MONDAY WITH CHILLY NIGHTS AND MILD DAYS
* WET WEATHER LIKELY SOMETIME LATE TUESDAY INTO MOST OF THE
DAY WEDNESDAY
* ANOTHER HIGH BRINGS DRY AND SEASONABLE CONDITIONS INTO LATE NEXT
WEEK
OVERVIEW AND MODEL PREFERENCES/CONFIDENCE...
MEDIUM RANGE MODELS AND ENSEMBLES CONTINUE TO SIGNAL CHANGING
CONDITIONS DURING THIS TIMEFRAME...FROM A RATHER FLAT...SPLIT FLOW
PATTERN EARLY TO A DEVELOPING AMPLIFIED...SLOWLY PROGRESSIVE
PATTERN BY THE MIDDLE TO END OF NEXT WEEK. QUESTION AS TO WHETHER
THIS SLOWING IN THE UPPER LEVELS WILL TRANSLATE TO THE SURFACE...
CAUSING APPROACHING FRONTAL SYSTEM DURING TUE INTO WED TO SLOW AS
IT MOVES OFF THE COAST. OPERATIONAL MODEL RUNS SHOWING QUITE A BIT
OF SPREAD BEYOND WEDNESDAY AS THE NEXT SYSTEM THAT TRIES TO SHIFT
E OUT OF THE GREAT LAKES WITH...OF ALL MODELS...THE 12Z EC TRYING
TO KEEP THE NEXT SYSTEM MOVING FASTER WHILE THE GFS SLOWS THE
RIDGE ACROSS THE REGION THROUGH FRIDAY.
USED A BLEND OF THE GFS/EC ENSEMBLES ALONG WITH THE PREVIOUS
FORECAST...GIVING GOOD CONSISTENCY. THIS WAS ALSO PRETTY CLOSE TO
THE WPC GUIDANCE. HAVE OVERALL MODERATE FORECAST CONFIDENCE
SUNDAY INTO WEDNESDAY...THEN LOWER CONFIDENCE LATE NEXT WEEK.
DETAILS...
SUNDAY AND SUNDAY NIGHT...
LARGE HIGH PRES WILL BUILD ACROSS QUEBEC DURING LATE SUNDAY INTO
MONDAY. SKIES WILL START OUT MOSTLY CLEAR EARLY SUNDAY
MORNING...THEN SOME CLOUDS WILL DEVELOP ESPECIALLY ALONG THE COAST
AS EAST TO NORTHEAST WINDS WILL BRING COOLER CONDITIONS. EXPECT
HIGHS FROM ONLY AROUND 50 ALONG THE IMMEDIATE COAST...RANGING TO
THE MID 50S TO NEAR 60 ACROSS THE CONNECTICUT RIVER VALLEY.
OCEAN CLOUDS MAY MOVE INLAND DURING SUNDAY NIGHT WITH THE ONSHORE
WINDS AS THE HIGH SHIFTS ACROSS THE GULF OF MAINE TO E OF NEW
ENGLAND. EXPECT GENERALLY LIGHT WINDS THAT WILL BEGIN TO SHIFT TO SE
TO S OVERNIGHT. MAY ALSO SEE SOME PATCHY FOG DEVELOP ALONG THE SHORE
AFTER MIDNIGHT. WITH LIGHT WINDS...TEMPS WILL FALL BACK TO THE 30S
AT MOST LOCATIONS...THOUGH MAY HOLD NEAR 40 ALONG THE IMMEDIATE
COAST. SOME QUESTION AS TO THE TEMP REGIME...DEPENDING UPON HOW MUCH
CLOUDINESS WORKS INLAND.
MONDAY...
HIGH PRES REMAINS IN CONTROL E OF THE REGION...THOUGH THE RIDGE
TENDS TO WEAKEN DURING THE DAY. SKIES WILL BE MAINLY MOSTLY
SUNNY...THOUGH A FEW CLOUDS MIGHT LINGER ALONG THE COAST EARLY.
EXPECT WINDS TO BECOME MORE SOUTHERLY DURING THE DAY BUT WILL
REMAIN AT 10 MPH OR LESS. WITH THE LIGHT PRES GRADIENT ACROSS THE
REGION AND H85 TEMPS RISING TO +6C TO +9C DURING THE DAY AS THE S
WINDS TAKE HOLD...WILL SEE TEMPS RISE TO THE MID AND UPPER 60S
WELL INLAND. BIG QUESTION WILL BE WHETHER SEA BREEZES DEVELOP
ALONG THE COAST...WHICH COULD KEEP TEMPS BACK IN THE 50S. IF THEY
DO DEVELOP...MAY BE RATHER SHALLOW AND REMAIN WITHIN A FEW MILES
OF THE SHORELINE.
ON MONDAY NIGHT...MID AND HIGH LEVEL CLOUDS WILL INCREASE AHEAD OF
APPROACHING SYSTEM OUT OF THE GREAT LAKES. OVERNIGHT LOWS WILL ONLY
BE IN THE 40S.
TUESDAY AND WEDNESDAY...
MODELS CONTINUE TO SIGNAL A RATHER STRONG H5 SHORT WAVE WORKING E
OUT OF THE GREAT LAKES INTO NORTHERN NEW ENGLAND LATER TUESDAY.
ASSOCIATED COLD FRONT WILL BRING ROUND OF SHOWERS ACROSS THE
REGION...THOUGH TIMING IS STILL A BIT UNCERTAIN. FOR NOW...LOOKS
LIKE BEST SHOT FOR PRECIP WILL BE FROM TUESDAY NIGHT THROUGH MOST
OF THE DAY ON WEDNESDAY. ANOTHER QUESTION WILL BE WHETHER THE
SYSTEM SLOWS DOWN AS IT MOVES INTO THE REGION ON WEDNESDAY. MODELS
STILL SHOWING SOME SOLUTION SPREAD WITH THIS ASPECT...THOUGH DOES
LOOK LIKE IT SHOULD PUSH OFFSHORE EARLY WEDNESDAY NIGHT.
THURSDAY AND FRIDAY...
ANOTHER HIGH RIDGE WILL LOOKS TO BUILD DOWN THE EASTERN SEABOARD
DURING THURSDAY...WITH ANOTHER SHOT OF DRY BUT COOLER AIR. SOME
MODELS TRY TO KEEP SOME SPOTTY PRECIP ALONG THE COAST EARLY
THU.
LOOKS TO BE MAINLY DRY ON FRIDAY AS THE RIDGE SLOWLY PUSHES
OFFSHORE...THOUGH A WARM FRONT MAY BRING A FEW WIDELY SCT SHOWERS
LATE IN THE DAY OR FRI NIGHT. TIMING REMAINS UNCERTAIN THOUGH.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM...TODAY THROUGH SUNDAY...
TODAY...HIGH CONFIDENCE. ANY BRIEF MVFR CONDITIONS IN LOW
CLOUDS/PATCHY FOG ACROSS THE SOUTHEAST NEW ENGLAND COAST WILL BURN
OFF BY 12Z. OTHERWISE...HIGH CONFIDENCE IN VFR CONDITIONS.
NORTHWEST WIND GUSTS OF 20 TO 25 KNOTS DEVELOP BY AFTERNOON.
TONIGHT AND SUNDAY...HIGH CONFIDENCE IN VFR CONDITIONS. GUSTY
NORTHWEST WINDS DIMINISH THIS EVENING.
KBOS TERMINAL...HIGH CONFIDENCE IN TAF.
KBDL TERMINAL...HIGH CONFIDENCE IN TAF..
OUTLOOK...SUNDAY THROUGH WEDNESDAY...
SUNDAY NIGHT - MONDAY...HIGH CONFIDENCE.
VFR CONDITIONS.
TUESDAY AND WEDNESDAY...LOW TO MODERATE CONFIDENCE.
VFR CONDITIONS TO START ON TUESDAY. CIGS/VSBYS MAY LOWER TO MVFR
IN SCT SHOWERS AND PATCHY FOG LATE TUESDAY THROUGH AT LEAST MIDDAY
WEDNESDAY. CONDITIONS SHOULD IMPROVE TO VFR FROM W-E WEDNESDAY
AFTERNOON AND EVENING.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH SATURDAY NIGHT/...HIGH CONFIDENCE.
WINDS MOST OF THE TIME WILL REMAIN BELOW 25 KNOTS. IT IS POSSIBLE
ON SATURDAY THAT GUSTS CLOSE TO SHORE MAY BE NEAR 25 KNOTS. WINDS
WILL SHIFT TO NORTHWEST ON SATURDAY AND NORTH SATURDAY NIGHT. A
LINGERING SWELL WILL KEEP SEAS 5 TO 7 FEET THROUGH SATURDAY...AND
5 FOOT SEAS MAY LINGER ON THE OUTER WATERS SATURDAY NIGHT.
WILL CONTINUE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS ON THE OUTER
WATERS AND ON MASSACHUSETTS BAY/IPSWICH BAY.
OUTLOOK...SUNDAY THROUGH WEDNESDAY...
SUNDAY...MODERATE TO HIGH CONFIDENCE.
EXPECT NE WINDS TO GUST UP TO 20 KT EARLY...THEN WILL DIMINISH
DURING THE DAY AS THEY SHIFT TO E AS THE HIGH STARTS TO SHIFT
OFFSHORE LATE SUN AFTERNOON/SUN NIGHT. LEFTOVER 5 FOOT SEAS
ACROSS THE SOUTHERN OUTER WATERS SHOULD SUBSIDE.
MONDAY AND TUESDAY...MODERATE TO HIGH CONFIDENCE.
EXPECT LIGHT SE WINDS ON MONDAY TO BECOME S MON NIGHT AND TUE.
SEAS REMAIN BELOW SMALL CRAFT CRITERIA.
TUESDAY NIGHT AND WEDNESDAY...MODERATE CONFIDENCE.
SW WINDS TUE NIGHT WILL SHIFT TO W AS LOW PRES AND COLD FRONT
MOVE SLOWLY ACROSS THE WATERS. EXPECT NW WINDS TO PICK UP DURING
WED...THOUGH TIMING IS UNCERTAIN. COULD SEE LOW END SMALL CRAFT
WINDS AND SEAS LATE WED OR WED NIGHT ACROSS THE OPEN WATERS.
&&
.FIRE WEATHER...
WEATHER CONDITIONS DRY OUT DURING THE DAY SATURDAY WITH DEWPOINTS
IN THE 20S AND MINIMUM RH VALUES REACHING 28-35 PERCENT. NORTHWEST
WINDS ARE ALSO EXPECTED TO PICK UP WITH GUSTS OF AT LEAST 25
KNOTS AND POSSIBLY 30 KNOTS. WEATHER CONDITIONS ARE SUFFICIENT TO
CREATE AN ELEVATED FIRE WEATHER CONCERN...BUT REPORTS RECEIVED SO
FAR INDICATE GROUND CONDITIONS ARE STILL TOO MOIST. NO FIRE
WEATHER HEADLINES WILL BE ISSUED AT THIS TIME...BUT THE SITUATION
WILL BE MONITORED.
&&
.HYDROLOGY...
MINOR FLOODING CONTINUES ALONG PORTIONS OF THE MAIN STEM CT RIVER.
MOST POINTS HAVE CRESTED AND ARE NOW RECEDING...MIDDLE HADDAM WILL
CREST TONIGHT. SEE THE LATEST FLOOD STATEMENT FOR DETAILS.
FLOOD WARNINGS REMAIN POSTED ALONG CT RIVER AT...
NORTHAMPTON
THOMPSONVILLE
HARTFORD
MIDDLE HADDAM
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 AM EDT SUNDAY
FOR ANZ250-254.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 AM EDT THIS
MORNING FOR ANZ251.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 1 PM EDT THIS
AFTERNOON FOR ANZ255-256.
&&
SYNOPSIS...WTB/EVT
NEAR TERM...FRANK
SHORT TERM...WTB
LONG TERM...EVT
AVIATION...FRANK/EVT
MARINE...WTB/EVT
FIRE WEATHER...WTB
HYDROLOGY...STAFFHazardous weather outlook, Apr 18, 3:20 PM EDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 320 PM EDT FRI APR 18 2014 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-191930- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 320 PM EDT FRI APR 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NORTHWEST WINDS WILL PICK UP DURING SATURDAY ACROSS THE REGION... WITH GUSTS UP TO 25 TO 30 MPH AWAY FROM THE COAST. THIS...ALONG WITH DRY CONDITIONS AS RELATIVE HUMIDITIES WILL FALL TO BETWEEN 25 AND 35 PERCENT AWAY FROM THE COAST FROM LATE SATURDAY MORNING THROUGH MID AFTERNOON...MAY BRING ELEVATED FIRE WEATHER CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-191930- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 320 PM EDT FRI APR 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
Nearby
Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.